Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 4710754, 10 pages
https://doi.org/10.1155/2018/4710754
Research Article

Generalized Pseudospectral Method and Zeros of Orthogonal Polynomials

Department of Mathematics, University of Colorado Colorado Springs, 1420 Austin Bluffs Pkwy, Colorado Springs, CO 80918, USA

Correspondence should be addressed to Oksana Bihun; ude.sccu@nuhibo

Received 16 November 2017; Accepted 21 December 2017; Published 7 February 2018

Academic Editor: Andrei D. Mironov

Copyright © 2018 Oksana Bihun and Clark Mourning. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Szegö, Orthogonal Polynomials, American Mathematical Society, 1939. View at MathSciNet
  2. A. F. Nikiforov and V. B. Uvarov, Special Functions of Mathematical Physics, Birkhäuser, Basel, Switzerland, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Koekoek and R. F. Swarttouw, “The Askey-scheme of Hypergeometric Orthogonal Polynomials and its q-Analogue,” Tech. Rep. 94-05, Delft University of Technology, Faculty of Technical Mathematics and Informatics, 1994, revised in Report no. 98-17, 1998, http://homepage.tudelft.nl/11r49/askey/. View at Google Scholar · View at MathSciNet
  4. A. M. Krall, Hilbert Space, Boundary Value Problems and Orthogonal Polynomials, Birkhäuser, 2002. View at MathSciNet
  5. S. Ahmed, M. Bruschi, F. Calogero, M. . Olshanetsky, and A. M. Perelomov, “Properties of the zeros of the classical polynomials and of the Bessel functions,” Il Nuovo Cimento. B. Serie 11, vol. 49, no. 2, pp. 173–199, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Sasaki, “Perturbations around the zeros of classical orthogonal polynomials,” Journal of Mathematical Physics, vol. 56, no. 4, Article ID 042106, 2015. View at Publisher · View at Google Scholar · View at Scopus
  7. O. Bihun, “New properties of the zeros of Krall polynomials,” Journal of Nonlinear Mathematical Physics, vol. 24, no. 4, pp. 495–515, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Calogero, Classical Many-Body Problems Amenable to Exact Treatments, Springer-Verlag, 2001. View at MathSciNet
  9. F. Calogero, “The "neatest" many-body problem amenable to exact treatments (a "goldfish"?),” Physica D: Nonlinear Phenomena, vol. 152-153, pp. 78–84, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. Calogero, Isochronous Systems, Oxford University Press, Oxford, 2008, marginally updated paperback edition 2012. View at MathSciNet
  11. D. Blackmore, A. K. Prykarpatsky, and V. H. Samoylenko, Nonlinear Dynamical Systems of Mathematical Physics, World Scientific Publishing, 2011. View at MathSciNet
  12. O. Bihun and F. Calogero, “Properties of the zeros of generalized hypergeometric polynomials,” Journal of Mathematical Analysis and Applications, vol. 419, no. 2, pp. 1076–1094, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. O. Bihun and F. Calogero, “Properties of the zeros of the polynomials belonging to the Askey scheme,” Letters in Mathematical Physics, vol. 104, no. 12, pp. 1571–1588, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. O. Bihun and F. Calogero, “Properties of the zeros of generalized basic hypergeometric polynomials,” Journal of Mathematical Physics, vol. 56, no. 11, Article ID 112701, 2015. View at Publisher · View at Google Scholar · View at Scopus
  15. O. Bihun and F. Calogero, “Properties of the zeros of the polynomials belonging to the q-Askey scheme,” Journal of Mathematical Analysis and Applications, vol. 433, no. 1, pp. 525–542, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. Mastroianni and G. V. Milovanović, Interpolation Processes: Basic Theory and Applications, Springer, 2008. View at MathSciNet
  17. N. Mastronardi and D. Occorsio, “The numerical computation of some integrals on the real line,” Journal of Computational and Applied Mathematics, vol. 115, no. 1-2, pp. 433–450, 2000. View at Publisher · View at Google Scholar · View at Scopus
  18. G. Mastroianni and D. Occorsio, “Markov-Sonin Gaussian rule for singular functions,” Journal of Computational and Applied Mathematics, vol. 169, no. 1, pp. 197–212, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. D. Occorsio and M. G. Russo, “Extended Lagrange interpolation on the real line,” Journal of Computational and Applied Mathematics, vol. 259, part A, pp. 24–34, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  20. F. Calogero, “Lagrangian interpolation and differentiation,” Lettere al Nuovo Cimento, vol. 35, no. 13, p. 273, 1982, Erratum in 36 (13) 447. View at Google Scholar · View at MathSciNet
  21. F. Calogero, “Computation of Sturm-Liouville eigenvalues via lagrangian interpolation,” Lettere Al Nuovo Cimento Series 2, vol. 37, no. 1, pp. 9–16, 1983. View at Publisher · View at Google Scholar · View at Scopus
  22. F. Calogero and E. Franco, “Numerical tests of a novel technique to compute the eigenvalues of differential operators,” Il Nuovo Cimento. B, vol. 89, no. 2, pp. 161–208, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Bruschi, R. G. Campos, and E. Pace, “On a method for computing eigenvalues and eigenfunctions of linear differential operators,” Il Nuovo Cimento. B, vol. 105, no. 2, pp. 131–163, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  24. L. Durand, “Lagrangian differentiation, integration and eigenvalues problems,” Lettere Al Nuovo Cimento, vol. 38, no. 9, pp. 311–317, 1983. View at Publisher · View at Google Scholar · View at Scopus
  25. D. Funaro, Polynomial Approximation of Differential Equations, vol. 8 of Lecture Notes in Physics, Springer, 1992. View at MathSciNet
  26. Y. A. Mitropol'skii, A. K. Prikarpatskii, and V. G. Samoilenko, “Algebraic scheme of discrete approximations of linear and nonlinear dynamical systems of mathematical physics,” Ukrainian Mathematical Journal, vol. 40, no. 4, pp. 388–392, 1988. View at Publisher · View at Google Scholar · View at Scopus
  27. M. Luśtyk, J. Janus, M. Pytel-Kudela, and A. K. Prykarpatsky, “The solution existence and convergence analysis for linear and nonlinear differential-operator equations in Banach spaces within the Calogero type projection-algebraic scheme of discrete approximations,” Central European Journal of Mathematics, vol. 7, no. 4, pp. 775–786, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  28. O. Kis, “Lagrange interpolation with nodes at the roots of Sonin-Markov polynomials,” Acta Mathematica Hungarica, vol. 23, pp. 389–417, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  29. T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach, New York, NY, USA, 1978. View at MathSciNet
  30. O. Bihun, A. Bren, M. Dyrud, and K. Heysse, “Discrete approximations of differential equations via trigonometric interpolation,” The European Physical Journal Plus, vol. 126, no. 10, article no. 97, pp. 1–12, 2011. View at Publisher · View at Google Scholar · View at Scopus
  31. O. Bihun and M. Prytula, “Rank of projection-algebraic representations of some differential operators,” Matematychni Studii, vol. 35, no. 1, pp. 9–21, 2011. View at Google Scholar · View at MathSciNet
  32. D. Dominici, “Mehler–Heine type formulas for Charlier and Meixner polynomials,” The Ramanujan Journal, vol. 39, no. 2, pp. 271–289, 2016. View at Publisher · View at Google Scholar · View at Scopus
  33. D. Dominici and W. Van Assche, “Zero distribution of polynomials satisfying a differential-difference equation,” Analysis and Applications, vol. 12, no. 6, pp. 635–666, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. Y. Ben Cheikh and M. Gaied, “Characterization of the Dunkl-classical symmetric orthogonal polynomials,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 105–114, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. D. Gómez-Ullate, Y. Grandati, and R. Milson, “Rational extensions of the quantum harmonic oscillator and exceptional Hermite polynomials,” Journal of Physics A: Mathematical and Theoretical, vol. 47, no. 1, Article ID 015203, 2014. View at Publisher · View at Google Scholar · View at Scopus
  36. D. Gómez-Ullate, A. Kasman, A. B. Kuijlaars, and R. Milson, “Recurrence relations for exceptional Hermite polynomials,” Journal of Approximation Theory, vol. 204, pp. 1–16, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  37. S. Odake and R. Sasaki, “Exactly solvable quantum mechanics and infinite families of multi-indexed orthogonal polynomials,” Physics Letters B, vol. 702, no. 2-3, pp. 164–170, 2011. View at Publisher · View at Google Scholar · View at Scopus